×

zbMATH — the first resource for mathematics

The conjugate classes of Chevalley groups of type (G\(_2\)). (English) Zbl 0285.20043

MSC:
20G40 Linear algebraic groups over finite fields
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chevalley, C, Sur certains groupes simples, Tohoku math. J., 7, 14-66, (1955) · Zbl 0066.01503
[2] Jacobson, N, Composition algebras and their automorphisms, Rend. circolo mat. Palermo, 7, 55-80, (1958) · Zbl 0083.02702
[3] Lang, S, Algebraic groups over finite fields, Am. math. J., 78, 555-563, (1956) · Zbl 0073.37901
[4] Ree, R, On some simple groups defined by C. Chevalley, Trans. am. math. soc., 84, 392-400, (1957) · Zbl 0078.01603
[5] Ree, R, A family of simple groups associated with the simple Lie algebra of type (G2), Am. math. soc., 83, 432-462, (1961) · Zbl 0104.24705
[6] Ree, R, Classification of involutions and centralizers of involutions in finite Chevalley groups of exceptional types, (), 281-301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.